DOI QR코드

DOI QR Code

ON A CENTRAL LIMIT THEOREM FOR A STATIONARY MULTIVARIATE LINEAR PROCESS GENERATED BY LINEARLY POSITIVE QUADRANT DEPENDENT RANDOM VECTORS

  • Kim, Tae-Sung
  • 발행 : 2002.01.01

초록

For a stationary multivariate linear process of the form X$_{t}$ = (equation omitted), where {Z$_{t}$ : t = 0$\pm$1$\pm$2ㆍㆍㆍ} is a sequence of stationary linearly positive quadrant dependent m-dimensional random vectors with E(Z$_{t}$) = O and E∥Z$_{t}$$^2$< $\infty$, we prove a central limit theorem.theorem.

키워드

multivariate linear process;linearly positive quadrant dependent random vectors;central limit theorem

참고문헌

  1. P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968
  2. P. Birkel, A functional central limit theorem for positively dependent random variables, J. Multi. Anal. 44 (1993), 314-320 https://doi.org/10.1006/jmva.1993.1018
  3. J. Esary, F. Proschan, and D. Walkup, Association of random variables with applications, Ann. Math. Statist. 38 (1967), 1466-1474. https://doi.org/10.1214/aoms/1177698701
  4. I. Fakhre-Zakeri and S. Lee, Sequential estimation of the mean vector of a multivariate linear process, J. Multi. Anal. 47 (1993), 196-209 https://doi.org/10.1006/jmva.1993.1079
  5. I. Fakhre-Zakeri and S. Lee, On functional central limit theorems for multivariate linear process with applications to sequential estimation, J. Stat. Planning and Inference 83 (2000), 11-23 https://doi.org/10.1016/S0378-3758(99)00054-3
  6. A. Gut, Stopped Random Walks, Limit Theorems and Applications, Springer, New York, 1988
  7. T. S. Kim and J. I. Baek, A central limit theorem for the stationary linear processes generated by linearly positive quadrant dependent processes, Stat. and Probab. Letts. 51 (2001), 299-305 https://doi.org/10.1016/S0167-7152(00)00168-1
  8. E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153 https://doi.org/10.1214/aoms/1177699260
  9. C. M. Newman, Normal fluctuations and the FKG inequalities, Comm. Math. Phys. 91 (1980), 75-80 https://doi.org/10.1007/BF01197754
  10. C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, Inequalities in Statistics and Probab. IMS Lecture Notes Monograph Series 5 (1984), 127-140.